**please only experts answer my question**
Hello, I'm 25 male with no chronic disease, last week i visited Internist because i had some pain in mucesls when i exercise and some fatigue, i did some tests as check up, more than 10 tests and all of them was normal except these:
LDL was 146 mg/dl
ALT(GPT) was 134 U/L
ALP was 152 U/L
Vitamin D3 was 12 ng/ml
B12 was 252 pg/ml
So the doctor described Vitamin D and B12 pills and asked me to see a Gastroenterologist, after i visited him, he asked for some tests for the liver + Ultra sound scan, the ultra sound scan showed that every thing is normal, and all of the tests were normal except these :
Alkaline Phosphatase serum was 140 U/L
Glumatic Pyruvate Trans was 95 U/L
Gamma Glutamyl Trans was 103 U/L
Glumatic Oxalate Trans was 40 U/L
After that he asked for a fibroscan for the liver, and the results was:
CAP(dB/m) : Median = 187, IQR = 30 (S0)
Fibrosis Reading: 5.5 with IQR=0.2 and IQR/med = 3% (F1)
The doctor informed me that i'm on stage 1 of liver fibrosis.
- in the last year i drank alcohol only twice or 3 times as maximum
- i was diagnosed as depressed five years ago and i take antidepressants since then, I was taking (solotik) sertraline 50 mg and (tryptizol) Amitriptyline 25mg and trianil(Clomipramine) 25 mg, then i switched (by doctor orders) to (Seraline) sertraline 50 mg and (minitran) Amitriptyline hydrochloride - Perphenazine 25-2 mg.
- i exercise almost daily (intensive workout)
- used to smoke weed(hash) for 2 years but i quit
- my dad had heart attack when he was 55 years old.
my question is :
i read some scientific research papers indicate that these drugs would cause liver disease and damage, and could raise the LDL cholestrol, is that true? and is that the reason i was diagnosed with F1 Stage? and the most important thing, are the LDL and the F1 stage reversible after i stop the drugs? because i'm stopping them by the end of 2020, or the damage is permanent?? and if they are reversible, is there any advice to escalate the healing process?, unfortunately my doctor didn't give enough and satisfying answers.Thanks.